null
Sale
In Stock
Advil

Advil Liquigels Pain Reliever/Fever Reducer Solubilized Ibuprofen 200Mg 2/Packet 50 Packets/Box (016902)

No reviews yet Write a Review
MRP: ₹7,804.00
Price: ₹7,095.00
Advil Liquigels Pain Reliever/Fever Reducer Solubilized Ibuprofen 200Mg 2/Packet 50 Packets/Box (016902)
Advil Liquigels Pain Reliever/Fever Reducer Solubilized Ibuprofen 200Mg 2/Packet 50 Packets/Box (016902)
Advil Liquigels Pain Reliever/Fever Reducer Solubilized Ibuprofen 200Mg 2/Packet 50 Packets/Box (016902)
Advil Liquigels Pain Reliever/Fever Reducer Solubilized Ibuprofen 200Mg 2/Packet 50 Packets/Box (016902)
Advil Liquigels Pain Reliever/Fever Reducer Solubilized Ibuprofen 200Mg 2/Packet 50 Packets/Box (016902)
UPC:
8329255700421
Availability:
Estimated time of delivery is 15-17 days
Current Stock:

Frequently Bought Together:

Advil Liquigels Pain Reliever/Fever Reducer Solubilized Ibuprofen 200Mg 2/Packet 50 Packets/Box (016902)
Inc. Tax
Ex. Tax

Description

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics Sold as 50/Box. Packaged for individual use to replenish first aid stations and kits 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever Headache, joint or minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older Take Advil Liqui-Gels as directed

Country of Origin: USA
Manufacturer/Importer/Packed By: Advil

Customer Reviews

Newsletter

Don't Miss Out